# SDR SWAA2024121057599

- Difficulty date: November 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-701434<[01] STEP 5. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210138103 AND DUE DATE: 10-JUN-25;[02] TOOL USED STEP 9 EDDY CURRENT EQUIPMENT PN: NORTEC600 D SN: 220273012 DUE DATE: 09-JAN-25;[03] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFFS BELOW;[04] CORRECTED STEP 3  REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1;SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFFS BELOW;[05] CORRECTED STEP 4 REPLACED AND REPAIRED WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1;SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFFS BELOW;[06] REPLACED AND REPAIRED WEB - INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1;SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B.  SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII.
